CureZone   Log On   Join
Re: Help symptoms after chelating and rife for 6 days
 
zenfood Views: 2,486
Published: 11 years ago
 
This is a reply to # 1,703,170

Re: Help symptoms after chelating and rife for 6 days


That might not be it at all, but here is a possibility...

I had most of the symptoms you describe when i became severely deficient in sodium and salt due to stopping ALL consumption of it, and doing a lot of physical exercise... it threw off my sodium/potassium ratio so much that i got light headed, brain fog, no digestion, and felt very bad overall...

So, just in case you are avoiding salt for some reason, you can give a try to good Sea Salt and see if your digestion isn't improved...
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)